首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
EXACT COLIMITS AND FIXED-POINTS
被引:0
作者
:
ISBELL, J
论文数:
0
引用数:
0
h-index:
0
机构:
SUNY BUFFALO,DEPT MATH,AMHERST,NY 14226
ISBELL, J
MITCHELL, B
论文数:
0
引用数:
0
h-index:
0
机构:
SUNY BUFFALO,DEPT MATH,AMHERST,NY 14226
MITCHELL, B
机构
:
[1]
SUNY BUFFALO,DEPT MATH,AMHERST,NY 14226
[2]
RUTGERS STATE UNIV,DEPT MATH,NEW BRUNSWICK,NJ 08903
来源
:
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
|
1976年
/ 220卷
/ JUN期
关键词
:
D O I
:
暂无
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:289 / 298
页数:10
相关论文
共 8 条
[1]
FIXED-POINTS IN REPRESENTATIONS OF CATEGORIES
[J].
ADAMEK, J
论文数:
0
引用数:
0
h-index:
0
机构:
TECH UNIV PRAGUE, FAC ELECT ENGN, PRAGUE, CZECHOSLOVAKIA
ADAMEK, J
;
REITERMAN, J
论文数:
0
引用数:
0
h-index:
0
机构:
TECH UNIV PRAGUE, FAC ELECT ENGN, PRAGUE, CZECHOSLOVAKIA
REITERMAN, J
.
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1975,
211
(OCT)
:239
-247
[2]
BOURBAKI N, 1961, ACTUALITES SCI INDUS
[3]
EXACT COLIMITS .1.
[J].
ISBELL, J
论文数:
0
引用数:
0
h-index:
0
机构:
SUNY BUFFALO, BUFFALO, NY 14214 USA
SUNY BUFFALO, BUFFALO, NY 14214 USA
ISBELL, J
.
ANNALS OF MATHEMATICS,
1974,
100
(03)
:633
-637
[4]
EXACT COLIMITS
[J].
ISBELL, J
论文数:
0
引用数:
0
h-index:
0
机构:
SUNY, DEPT MATH, AMHERST, NY 14226 USA
ISBELL, J
;
MITCHELL, B
论文数:
0
引用数:
0
h-index:
0
机构:
SUNY, DEPT MATH, AMHERST, NY 14226 USA
MITCHELL, B
.
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY,
1973,
79
(05)
:994
-996
[5]
A NOTE ON EXACT COLIMITS
[J].
ISBELL, JR
论文数:
0
引用数:
0
h-index:
0
ISBELL, JR
.
CANADIAN MATHEMATICAL BULLETIN,
1968,
11
(04)
:569
-&
[6]
FUNCTORIAL SEMANTICS OF ALGEBRAIC THEORIES
[J].
LAWVERE, FW
论文数:
0
引用数:
0
h-index:
0
LAWVERE, FW
.
PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES OF THE UNITED STATES OF AMERICA,
1963,
50
(05)
:869
-&
[7]
RINGS WITH SEVERAL OBJECTS
[J].
MITCHELL, B
论文数:
0
引用数:
0
h-index:
0
MITCHELL, B
.
ADVANCES IN MATHEMATICS,
1972,
8
(01)
:1
-&
[8]
HOMOLOGY OF CATEGORIES AND EXACTNESS OF DIRECT LIMITS
[J].
OBERST, U
论文数:
0
引用数:
0
h-index:
0
OBERST, U
.
MATHEMATISCHE ZEITSCHRIFT,
1968,
107
(02)
:87
-&
←
1
→
共 8 条
[1]
FIXED-POINTS IN REPRESENTATIONS OF CATEGORIES
[J].
ADAMEK, J
论文数:
0
引用数:
0
h-index:
0
机构:
TECH UNIV PRAGUE, FAC ELECT ENGN, PRAGUE, CZECHOSLOVAKIA
ADAMEK, J
;
REITERMAN, J
论文数:
0
引用数:
0
h-index:
0
机构:
TECH UNIV PRAGUE, FAC ELECT ENGN, PRAGUE, CZECHOSLOVAKIA
REITERMAN, J
.
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1975,
211
(OCT)
:239
-247
[2]
BOURBAKI N, 1961, ACTUALITES SCI INDUS
[3]
EXACT COLIMITS .1.
[J].
ISBELL, J
论文数:
0
引用数:
0
h-index:
0
机构:
SUNY BUFFALO, BUFFALO, NY 14214 USA
SUNY BUFFALO, BUFFALO, NY 14214 USA
ISBELL, J
.
ANNALS OF MATHEMATICS,
1974,
100
(03)
:633
-637
[4]
EXACT COLIMITS
[J].
ISBELL, J
论文数:
0
引用数:
0
h-index:
0
机构:
SUNY, DEPT MATH, AMHERST, NY 14226 USA
ISBELL, J
;
MITCHELL, B
论文数:
0
引用数:
0
h-index:
0
机构:
SUNY, DEPT MATH, AMHERST, NY 14226 USA
MITCHELL, B
.
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY,
1973,
79
(05)
:994
-996
[5]
A NOTE ON EXACT COLIMITS
[J].
ISBELL, JR
论文数:
0
引用数:
0
h-index:
0
ISBELL, JR
.
CANADIAN MATHEMATICAL BULLETIN,
1968,
11
(04)
:569
-&
[6]
FUNCTORIAL SEMANTICS OF ALGEBRAIC THEORIES
[J].
LAWVERE, FW
论文数:
0
引用数:
0
h-index:
0
LAWVERE, FW
.
PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES OF THE UNITED STATES OF AMERICA,
1963,
50
(05)
:869
-&
[7]
RINGS WITH SEVERAL OBJECTS
[J].
MITCHELL, B
论文数:
0
引用数:
0
h-index:
0
MITCHELL, B
.
ADVANCES IN MATHEMATICS,
1972,
8
(01)
:1
-&
[8]
HOMOLOGY OF CATEGORIES AND EXACTNESS OF DIRECT LIMITS
[J].
OBERST, U
论文数:
0
引用数:
0
h-index:
0
OBERST, U
.
MATHEMATISCHE ZEITSCHRIFT,
1968,
107
(02)
:87
-&
←
1
→